# SDR DALA2016102307457

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE AT VSS ZFS 52.267 SPLICE HAS NUMEROUS LOOSE SCREWS & SCREWS PULLING INTO SKIN & ELONGATED HOLES.    REPAIRED THE VERTICAL STAB LEADING EDGE SKIN IAW DWG SR95550001 AND JC 5530-01048-03.  FABRICATED NEW SPLICE BAN IAW ER/A 549632-14 REV O AND INSTALLED IAW SR95550001.
